Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 58, NWS Atlanta, GA

May 31, 20184 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 31, 2018, 5:54 PM EDT for 4 counties in Georgia. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 5:54 PM EDT (21:54 UTC)
Expired
May 31, 2018, 6:18 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, GA, Dawson County, GA, Forsyth County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 105 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 5:57 PM EDTTSTM WND DMG6 Sw Dawsonville, GATREE DOWN
May 31, 6:23 PM EDTTSTM WND DMG5 E Cumming, GATREE DOWN ON A HOUSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
909 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

334 
WUUS52 KFFC 312154
SVRFFC
GAC057-085-117-227-312245-
/O.NEW.KFFC.SV.W.0058.180531T2154Z-180531T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
554 PM EDT THU MAY 31 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Cherokee County in north central Georgia...
  Forsyth County in north central Georgia...
  Southwestern Dawson County in north central Georgia...
  Southeastern Pickens County in north central Georgia...

* Until 645 PM EDT.

* At 553 PM EDT, a severe thunderstorm was located near Hightower, or
  10 miles northwest of Cumming, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cumming, Sugar Hill, Ball Ground, Free Home, Drew, Coal Mountain,
  Hightower, Matt, Silver City, Chestatee, Oscarville, Hollis Lathem
  Reservoir, Holbrook, Lathemtown, Ducktown and Reavis Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3429 8393 3427 8395 3424 8395 3423 8397
      3422 8396 3420 8399 3419 8401 3420 8404
      3418 8406 3415 8408 3408 8412 3417 8426
      3419 8426 3419 8430 3428 8445 3442 8431
TIME...MOT...LOC 2153Z 299DEG 17KT 3431 8428 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
736 
WWUS52 KFFC 312218
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
618 PM EDT THU MAY 31 2018

GAC057-085-117-227-312228-
/O.CAN.KFFC.SV.W.0058.000000T0000Z-180531T2245Z/
Cherokee GA-Forsyth GA-Dawson GA-Pickens GA-
618 PM EDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE...
FORSYTH...SOUTHWESTERN DAWSON AND SOUTHEASTERN PICKENS COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3429 8393 3427 8395 3424 8395 3423 8397
      3422 8396 3420 8399 3419 8401 3420 8404
      3418 8406 3415 8408 3408 8412 3417 8426
      3419 8426 3419 8430 3428 8445 3442 8431
TIME...MOT...LOC 2215Z 299DEG 17KT 3425 8416 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:58 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, May 31, 2:58 PM EDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
258 PM EDT Thu May 31 2018

.SHORT TERM /Tonight through Friday Night/...
Diurnal convection continues this afternoon, and already seeing
high rainfall amounts associated with cells that remain/back-build
over the same area. More organized convection developing north of
the GA/TN border is expected to drop into the northern zones over
the next hour or so. These storms are producing significant
lightning, small hail and heavy rainfall. Hi-Res short term models
suggest that this complex of storms will drop into the northern
metro Atlanta area, but may begin weakening/dissipating as daytime
heating shuts off. Have kept likely pops over the northern
portions of the state through early evening to capture best
chances.

Friday looks to be a near-repeat of today as outflow boundary from
TN triggers organized convection over the northern portions of the
state. Unfortunately this could once again drench areas that are
already saturated. Timing still continues to be a concern, with
the models solutions vastly different in timing into the state (on
the order of hours). Model instability is higher than today, and
at this time SPC has a Marginal Risk of severe storms over all of
north Georgia - north of a line from Carrollton to Washington.

Have generally used a guidance blend for temperatures and
dewpoints, which has been a good overall performer the last
several days. Expect a gradual warming trend to continue as cloud
scattering late in the morning/early afternoon will allow for
better insolation.

Although widespread flash flooding is not anticipating, and there
is no Flash Flood Watch in effect, isolated areas where
training/redevelopment occurs could result in pockets of
extremely heavy rainfall.

31

.LONG TERM /Saturday through Thursday/...

Not much change to the long term portion which looks to be in
good standing. Modified pops slightly on Sat afternoon to account
for altered timing on strong shortwave. Otherwise, just loaded in
new guidance for temps without any additional changes to the
extended pops.

Deese

/Issued 416 AM EDT Thu May 31 2018/

A fairly typical summertime airmass will be in place to
start the long term with plenty of moisture and instability
to allow for showers and thunderstorms across the area.
A short wave will be moving across the area Friday night and
Saturday in the NNW flow aloft to help aid the potential for
convective activity. This will favor N and W GA with the
highest pops Friday night, most so in the evening, and favor
central and portions of N GA on Saturday.

Another short wave is expected later Saturday night and Sunday
along with a weak cold front and a flare up of scattered to
numerous showers and storms is expected on Sunday.

The good news is the front moves through the area bringing
enough dry air with it to end precip chances for Monday and
Tuesday. There could be enough moisture return to central GA on
Wednesday for a slight chance of showers and thunderstorms.
Area rainfall potential Friday night through Sunday will be
considerably lower than the past several days as the convection
will be more hit and miss than widespread.

For the most part, temperatures will run above normal until the
front passes late Sunday and Sunday night, thee around normal
Monday through Wednesday.

BDL

&&

.AVIATION...
18Z Update...
MVFR to VFR conditions are prevailing across the area this
afternoon, and convection is isolated to scattered in nature over
portions of the state. Expect precip coverage to diminish quickly
after sunset. Confidence for morning ceilings is medium, but most
models are indicating SCT-BKN IFR close to sunrise, then improve
conditions quickly by 15z. Winds will be west at 7-10kt through
00z, then 5-7kt for the remainder of the period. Have included a
PROB30 for -TSRA for 22-00z Friday afternoon.

//ATL Confidence...18Z Update...
Medium confidence in convective timing and morning ceilings.
High confidence in all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  89  70  89 /  30  40  40  30
Atlanta         72  87  72  88 /  30  40  40  30
Blairsville     66  83  63  84 /  30  60  50  30
Cartersville    70  87  69  88 /  30  60  50  30
Columbus        73  90  74  90 /  50  30  40  30
Gainesville     70  86  70  87 /  50  50  40  30
Macon           72  91  73  90 /  50  30  40  30
Rome            70  87  69  89 /  20  60  50  30
Peachtree City  71  88  71  89 /  30  40  40  30
Vidalia         73  91  74  90 /  40  30  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....Deese
AVIATION...31
Hazardous weather outlook, May 31, 4:45 AM EDT, 13 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
445 AM EDT Thu May 31 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011000-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
445 AM EDT Thu May 31 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms can be expected across the
area today and tonight, most so in the afternoon and evening.
A few storms could be strong to severe with the main hazards
being strong gusty winds, frequent lightning and locally heavy
rainfall. The most likely location for any severe storms
will be north of Atlanta and Athens.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered to numerous thunderstorms can be expected Friday
through Sunday, most so in the afternoon and evening. A few of
these storms could be strong with gusty winds, frequent
lightning and locally heavy rainfall.

No hazardous weather is expected Monday and Tuesday.
There will be a slight chance of thunderstorms over portions
of central Georgia on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but spotters
are encouraged to submit reports of any severe weather and flooding
through the web by going to weather.gov/atlanta

In the hours before

Special weather statement, May 31, 4:07 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
407 PM EDT THU MAY 31 2018

GAZ016-024-312045-
Banks GA-White GA-
407 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BANKS AND WHITE COUNTIES
UNTIL 445 PM EDT...

At 407 PM EDT...a strong thunderstorm was over Helen, or near
Cleveland...moving southeast at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cleveland, Baldwin, Helen, Unicoi State Park, Robertstown, Anna Ruby
Falls, Leaf, Mossy Creek, Smithgall Woods Conservation Are,
Hollingsworth, Sautee and Qualatchee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3474 8362 3469 8364 3466 8366 3462 8364
      3458 8364 3455 8362 3454 8362 3449 8355
      3448 8346 3443 8349 3447 8357 3448 8355
      3453 8361 3452 8366 3461 8385 3478 8376
TIME...MOT...LOC 2007Z 294DEG 21KT 3467 8373

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 31, 4:16 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT THU MAY 31 2018

GAZ005>008-014-312045-
Gilmer GA-Dawson GA-Union GA-Murray GA-Fannin GA-
416 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...NORTHWESTERN DAWSON...
UNION...SOUTHEASTERN MURRAY AND SOUTHEASTERN FANNIN COUNTIES UNTIL
445 PM EDT...

At 416 PM EDT...a line of strong thunderstorms was along a line
extending from near Ramhurst to near Cherry Log to Owltown...and
moving south at 5 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Chatsworth, Ellijay, Blairsville, East Ellijay, Suches, Jones Creek,
Woods Hole Shelter, Len Foote Hike Inn, Cartecay, Pisgah, Vogel State
Park, Cherry Log, Stover Creek Shelter, Fort Mountain State Park,
Gaddistown, Carters, Talona, Tails Creek, Margret and Ramhurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3479 8379 3478 8383 3472 8384 3474 8394
      3472 8398 3464 8404 3466 8413 3459 8419
      3455 8445 3456 8447 3455 8450 3457 8450
      3455 8465 3458 8465 3460 8473 3462 8472
      3461 8480 3477 8481 3482 8437 3492 8389
TIME...MOT...LOC 2016Z 342DEG 5KT 3472 8470 3476 8435 3484 8395

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 31, 4:52 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
452 PM EDT THU MAY 31 2018

GAZ005>008-012>016-020>023-312130-
Dawson GA-Forsyth GA-White GA-Murray GA-Lumpkin GA-Gilmer GA-Hall GA-
Union GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-Fannin GA-
452 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR DAWSON...NORTHWESTERN FORSYTH...
SOUTHWESTERN WHITE...SOUTHERN MURRAY...LUMPKIN...SOUTHERN GILMER...
NORTHERN HALL...SOUTHERN UNION...NORTHERN CHEROKEE...GORDON...
NORTHERN BARTOW...PICKENS AND SOUTHEASTERN FANNIN COUNTIES UNTIL 530
PM EDT...

At 452 PM EDT...a line of strong thunderstorms was along a line
extending from near Turners Corner to near Sequoyah Lake to
Calhoun...and moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Canton, Calhoun, Dahlonega, Jasper, Cleveland, Dawsonville,
Adairsville, Ball Ground, Nelson, Clermont, White, Waleska, Resaca,
Talking Rock, Dougherty, Fairmount, Ranger, Amicalola Falls State
Park, Fausett Lake and Matt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3452 8366 3446 8364 3426 8427 3427 8495
      3459 8507 3463 8445 3470 8388
TIME...MOT...LOC 2052Z 332DEG 15KT 3463 8389 3455 8440 3450 8493

HAIL...0.25IN
WIND...50MPH
Local storm report, May 31, 4:59 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             1 SSW TUNNEL HILL       34.83N  85.05W
05/31/2018  E1.00 INCH       WHITFIELD          GA   911 CALL CENTER

            QUARTER-SIZED HAIL REPORTED ON MOUNT VERNON RD NEAR
            TUNNEL HILL.

&&

EVENT NUMBER FFC1800159

KING
Special weather statement, May 31, 4:59 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
459 PM EDT THU MAY 31 2018

GAZ034-035-312130-
Barrow GA-Gwinnett GA-
459 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BARROW AND GWINNETT
COUNTIES UNTIL 530 PM EDT...

At 457 PM EDT...a strong thunderstorm was over Lawrenceville. This
storm was drifting slowly to the southeast.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Sugar Hill, Snellville, Suwanee, Buford, Lilburn,
Braselton, Auburn, Dacula, Grayson, Carl, Rest Haven, Harbin, Hog
Mountain, County Line and Chateau Elan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3413 8395 3410 8387 3411 8385 3409 8379
      3407 8377 3407 8376 3385 8390 3383 8392
      3391 8416 3414 8399
TIME...MOT...LOC 2057Z 302DEG 3KT 3394 8399

WIND...40MPH
Special weather statement, May 31, 5:38 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
538 PM EDT THU MAY 31 2018

GAZ012>015-019>024-312200-
Banks GA-Hall GA-Dawson GA-Cherokee GA-Gordon GA-Bartow GA-
Forsyth GA-Pickens GA-Floyd GA-Lumpkin GA-
538 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR BANKS...HALL...DAWSON...NORTHERN
CHEROKEE...SOUTHERN GORDON...NORTHERN BARTOW...NORTHERN FORSYTH...
PICKENS...NORTHEASTERN FLOYD AND SOUTHERN LUMPKIN COUNTIES UNTIL 600
PM EDT...

At 537 PM EDT...a line of strong thunderstorms was along a line
extending from near Mount Airy to near Murrayville to near Funkhouser
to near Oostanaula...and moving south at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Gainesville, Canton, Cartersville, Calhoun, Jasper, Dawsonville,
Homer, Adairsville, Oakwood, Lula, Ball Ground, Nelson, Clermont,
White, Waleska, Plainville, Gillsville, Free Home, Shannon and
Buffington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3459 8511 3449 8478 3449 8386 3451 8376
      3450 8367 3443 8361 3449 8354 3448 8347
      3446 8340 3444 8339 3432 8339 3430 8337
      3427 8359 3429 8362 3426 8366 3425 8371
      3422 8460 3432 8512 3452 8515
TIME...MOT...LOC 2137Z 339DEG 17KT 3449 8349 3441 8385 3441 8477 3447
8506

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:43 PM EDTSpecial Weather StatementFFCDawson32 min
May 30, 9:20 PM EDTSpecial Weather StatementFFCWhite40 min
May 30, 10:39 PM EDTSpecial Weather StatementFFCCrawford, Macon36 min
May 30, 11:13 PM EDTSpecial Weather StatementFFCCrawford, Monroe, Schley, Taylor47 min
May 31, 12:07 AM EDTSpecial Weather StatementFFCButts, Crawford, Jasper, Lamar, Macon, Monroe and 5 more53 min
May 31, 12:45 AM EDTFlash Flood WarningFFCCrawford, Talbot, Taylor, Upson6 hr
May 31, 1:54 AM EDTSpecial Weather StatementFFCHouston, Pulaski66 min
May 31, 1:45 PM EDTSpecial Weather StatementFFCWhite30 min
May 31, 2:09 PM EDTFlash Flood WarningFFCWhite6 hr
May 31, 2:17 PM EDTSpecial Weather StatementFFCCarroll28 min
May 31, 2:43 PM EDTSpecial Weather StatementFFCWhite32 min
May 31, 2:51 PM EDTFlash Flood WarningFFCWhite6 hr
May 31, 3:07 PM EDTSpecial Weather StatementFFCWhitfield38 min
May 31, 3:12 PM EDTSpecial Weather StatementFFCFannin, Towns, Union33 min
May 31, 3:20 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield40 min
May 31, 3:33 PM EDTSpecial Weather StatementFFCWhite27 min
May 31, 3:46 PM EDTSpecial Weather StatementFFCFannin, Union29 min
May 31, 3:58 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield47 min
May 31, 4:07 PM EDTSpecial Weather StatementFFCWhite38 min
May 31, 4:09 PM EDTFlash Flood Warning EmergencyFFCWhite6 hr
May 31, 4:16 PM EDTSpecial Weather StatementFFCGilmer, Union29 min
May 31, 4:36 PM EDTSevere Thunderstorm WarningFFCWhite39 min
May 31, 4:52 PM EDTSpecial Weather StatementFFCDawson, Gordon, Lumpkin, Pickens38 min
May 31, 4:59 PM EDTSpecial Weather StatementFFCGwinnett31 min
May 31, 5:38 PM EDTSpecial Weather StatementFFCBanks, Cherokee, Dawson, Gordon, Hall, Pickens22 min
May 31, 6:02 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson20 min
May 31, 6:19 PM EDTSpecial Weather StatementFFCHeard26 min
May 31, 6:24 PM EDTSpecial Weather StatementFFCMadison36 min
May 31, 6:53 PM EDTSpecial Weather StatementFFCOglethorpe37 min
May 31, 7:00 PM EDTSpecial Weather StatementFFCWilkes30 min
May 31, 7:10 PM EDTSpecial Weather StatementFFCWalton35 min
May 31, 7:51 PM EDTSpecial Weather StatementFFCGreene, Jasper, Morgan, Newton, Rockdale24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.